Volume 22, Issue 1
Remark on Exponential Decay of Ground States for N-Laplacian Equations

Chunshan Zhao

DOI:

J. Part. Diff. Eq., 22 (2009), pp. 32-41.

Published online: 2009-02

Preview Full PDF 357 1016
Export citation
  • Abstract

We study exponential decay property of radial ground states to a class of N-Laplacian elliptic equations in the whole space R^N. Their decay rates as |x|→∞ are obtained explicitly.

  • Keywords

N-Laplacian ground states exponential decay

  • AMS Subject Headings

35B40 35J70

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard